# SDR FDEA202206151430

- Difficulty date: June 15, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N131FE
- Make and model: Boeing 767-300
- Aircraft serial: 61205
- Aircraft time: 10,291 hours, 4,605 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Worn
- Location: Lt Aileron Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, INBOARD AILERON, INBOARD LEADING EDGE, LOWER SURFACE PANEL IA WORN   WITH EXPOSED COMPOSITE MATERIAL. REPAIRED WORN SKIN AREA ON L/W I/B AILERON LOWER L/E PANEL WITH 250 DEGREE   FIBERGLASS DOUBLER REPAIR IAW B767 SRM 51-40-02-OG, 57-60-01-2R, 57-60-01-0I, 51-70-05-  OG, NTD M PART 1 51-01-01.
